The number of items in your shopping list has exceeded the maximum limit. Please remove some items, or create a new shopping list.
Oops. This product is only available in a minimum quantity of or more units
Roll over image to zoom in

H-E-B Pain Relief Extra Strength 500 Mg Acetaminophen Caplets

Product Description

Pain reliever - Fever reducer. Compare to Extra Strength Tylenol Caplets active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol Caplets). Acetaminophen. For adults. See new warnings. Gluten free. 100% Guarantee Promise: If you aren't completely pleased with this product, we'll be happy to replace it or refund your money. You have our word on it. Temporarily relieves minor aches and pains due to: the common cold; minor pain of arthritis; muscular aches; premenstrual and menstrual cramps; headache; backache; toothache. Temporarily reduces fever.

Specification
Name Value
Age Range Adult
Form Capsule
Type Acetaminophen
Height 1.69
Width 2.88
Depth 1.63
Weight 0.00
Actual product packaging and materials may contain more or different information than that shown on our website. You should not rely solely on the information presented here. Always read labels, warnings and directions before using or consuming a product. View full Product Information Disclaimer
Quantity

Reviews

Tell us what you think!
Tell us what you think!
Be the first to write a review!
Wondering what to say?
  • Include usage tips, key benefits, and helpful suggestions.
  • Did you have a good or bad experience?
  • Would you recommend this to friends or family?
  • Be respectful to others.
{{review.commentTitle}} {{review.timestampFormatted}}
{{review.commentText}}
by {{review.sender.screenName}} {{review.sender.screenName ? review.sender.screenName : 'Anonymous'}}
Was this review helpful to you? Yes {{review.posVotes}} No {{review.negVotes}} Flag
{{reply.commentTitle}}
Customer Relations
{{reply.timestampFormatted}}
{{reply.commentText}}